# SDR CA010821003

- Difficulty date: August 7, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,351 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D248526
- Condition: Malfunctioned
- Location: Airfoil Deicer
- Component: Airfoil Deicer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE SCHEDULED AIRFOIL DEICER SYSTEM INSPECTION, IT WAS DISCOVERED THAT THE NORMAL INFLATION SEQUENCE WOULD WORK PROPERLY ONLY 1 TIME OUT OF THREE. IT WAS DETERMINED THAT THE TIMER WAS FUNCTIONING IN AN INTERMITTENT MANNER. DEICER CAUTION LIGHT WOULD COME ON INDICATING SEQUENCE MALFUNCTION. THE TIMER WAS REPLACED WITH A SERVICEABLE UNIT.
